Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Gauss-Bonnet theorem and the Tamagawa number


Author: Takashi Ono
Journal: Bull. Amer. Math. Soc. 71 (1965), 345-348
DOI: https://doi.org/10.1090/S0002-9904-1965-11290-3
MathSciNet review: 0176986
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. B. Allendoerfer and A. Weil, The Gauss-Bonnet theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. 53 (1943), 101-129. MR 7627
  • 2. S. S. Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. (2) 45 (1944), 747-752. MR 11027
  • 3. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. 7 (1955), 14-66. MR 73602
  • 4. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 5. N. Iwahori and H. Matsumoto, On some Bruhat decompositions and the structure of the Hecke rings of p-adic Chevalley groups (to appear). MR 185016
  • 6. I. Satake, The Gauss-Bonnet Theorem for V-manifolds, J. Math. Soc. Japan 9 (1957), 464-492. MR 95520
  • 7. C. L. Siegel, Symplectic geometry, Amer. J. Math. 65 (1943), 1-86. MR 8094
  • 8. André Weil, Adèles et groupes algébriques, Séminaire Bourbaki, Vol. 5, Soc. Math. France, Paris, 1995, pp. Exp. No. 186, 249–257 (French). MR 1603471
  • 9. A. Weil, Adèles and algebraic groups, Lecture Notes, Institute for Advanced Study, Princeton, N. J., 1961.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11290-3

American Mathematical Society